Search the Community
Showing results for tags 'keratosis pilaris'.
Found 1 result
Ok so kind of a long story. About 7 weeks ago I had my arms waxed. I fell in love with how smooth they were and how they looked. I have dark, thick hair so this was a good change. But, after 2 weeks I broke out into this rash that resembled acne all over my arms. I'm assuming this was folliculitis but was very confused as to why it just flared up after a 2 week long period. I researched folliculitis and read that it should be disinfected. So i bought an antibacterial wash (hibiclens) and used it twice a day and every night i covered the affected areas with benzyl peroxide. These things didnt really help and I found myself at the doctors office being prescribed steroids for 5 days. This helped a little but there were still bumps. I went to the dermatologist and they said I had a dry skin condition called keratosis pilaris which I didn't have any signs of until now. I'm assuming that with all of the antibacterial wash and benzyl peroxide that I made my skin so dry that I got another rash? I've been applying lotion to my arms and things are starting to clear up (after 7 long weeks). Ok I know I'm now gonna sound psycho but if I waxed my arms again do you think this will all happen again? Could I prevent the folliculitis? Would my keratosis pilaris flare up? I added a picture of what my arms looked like 2 weeks after the waxing when things started to get bad. Thank you thank you thank you!!!!!!
© 2003-2018 MakeupTalk.com®, an active online community and message board geared towards members wanting to discuss everything to do with makeup, cosmetics, product reviews, monthly subscription boxes and general beauty related topics. Our community provides product reviews, makeup and general beauty tips. Our most popular topics are subscription boxes and their monthly spoilers. Join our community for free to take part in the conversations and share your own beauty tips and product reviews with others. We look forward to seeing you online here at Makeuptalk®!